MAUDE Adverse Event Report: DePuy Mitek LLC US OMNISPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

DePuy Mitek LLC US OMNISPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 228141
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a meniscal repair surgical procedure, it was observed that the suture of the omnispan meniscal repair 12deg device was winding, which lead to the device not firing.It was reported that the surgeon changed to another omnispan meniscal repair 12deg device to continue the surgery, and the same problem happened again.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary: the product was not returned to depuy synthes for evaluation; however a photo was provided for evaluation.Visual inspection of the returned photo revealed that the device is shown in used condition.Both plates are already deployed.The needle is in good condition.Both plates are in good condition as well as the suture.The suture shows no winding.The overall complaint was not confirmed as the observed condition of the omnispan meniscal repair 12deg would have not contributed to the complained device issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
OMNISPAN ORTHOCORD
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50034407
Report Number1221934-2026-03288
Device Sequence Number13217835
Product Code MBI
UDI-Device Identifier10886705010035
UDI-Public(01)10886705010035(10)107X0L(17)280331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228141
Device Lot Number107X0L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2026
Supplement Date Received by Manufacturer08/24/2026
08/27/2026
08/28/2026
Not provided
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/25/2026
08/28/2026
08/31/2026
09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown